Jess & Mildred Fisher College of Science & Mathematics


Department of Mathematics

Faculty Research and Scholarship

Analysis

Dr. Geoffrey Goodson's current research interests are in the fields of ergodic theory, dynamical systems, matrix theory and operator theory.

Some of  Dr. Goodson's publications include:

  • Geoffrey Goodson, Chaotic Dynamics: Fractals, Tilings and Substitutions, Cambridge University Press, New York, (to appear).
  • Geoffrey Goodson, Spectral properties of normal operators having symmetries arising from conjugation operators, Operators and Matrices (to appear).
  • Geoffrey Goodson, Matrices that commute with their conjugate and transpose, Advances in Linear Algebra & Matrix Theory (to appear).
  • Geoffrey Goodson, Spectral doubling of normal operators and connections with antiunitary operators, Integral Equations and Operator Theory 72 (2011), 115–160.
  • Geoffrey Goodson, Groups having elements conjugate to their squares and applications to dynamical systems, Applied Mathematics 1 (2010), 416–424.
  • Geoffrey Goodson, On commutators in matrix theory, Operators and Matrices 4 (2010), 283–292.
  • G. R. Goodson and R. Horn, Canonical forms for normal matrices that commute with their complex conjugate, Linear Algebra and Applications 430 (2009), 1025–1038.
  • Geoffrey Goodson, On the multiplicity function of real normal operators, Operators and Matrices 2 (2008) 1–13.


Dr. Angel Kumchev's current research interests are in the fields of additive number theory, sieves, the distribution of primes, and analytic number theory in number fields.

Some of  Dr. Kumchev's publications include:

  • Angel Kumchev, On Weyl sums over primes in short intervals, Proceedings of the Sixth China-Japan Conference on Number Theory, Shanghai, August 2011 (to appear).
  • A. Kumchev, J. Cilleruelo, F. Luca, J. Rue, and I. Shparlinski, On the fractional parts of an/n, Bulletin of the London Mathematical Society 45 (2013), 249-256.
  • Angel Kumchev, On the convergence of some alternating series, Ramanujan Journal 30 (2013), 101-116.
  • A. Kumchev and T.Y. Li, Sums of almost equal squares of primes, Journal of Number Theory 132 (2012), 608-636.
  • A. Kumchev and T.H. Chan, On sums of Ramanujan sums, Acta Arithmetica 152 (2012), 1-10.
  • A. Kumchev, T.H. Chan and M. Wierdl, Additive bases arising from functions in a Hardy field, Acta Mathematica Hungarica 129 (2010), 263-276.
  • A. Kumchev and G. Harman, On sums of squares of primes II, Journal of Number Theory 130 (2010), 1969-2002.


Dr. Houshang Sohrab's current research interests are in the fields of functional analysis, normal solvability of partial (and pseudo) differential equations.

Some of  Dr. Sohrab's publications include:

  • Houshang Sohrab, Basic Real Analysis, Birkhauser, Boston, 2003.
  • Houshang Sohrab, Cordes algebras and superexponential growth, Proceedings of the 30th Iranian International Conference on Mathematics, (1999), 423–429.
  • Houshang Sohrab, Cordes algebras based on Schrodinger operators with rapidly increasing potentials, Journal of Mathematical Analysis & Applications 207 (1999), 549–561.
  • Houshang Sohrab, Spatially nontemperate pseudodifferential operators, sphere extensions and Fredholm theory, Rocky Mountain Journal of Mathematics 25 (1999), 501–514.


Department of Mathematics
7800 York Road, Room 316 (campus map)
Hours: Monday - Friday, 8:30 a.m. – 5 p.m.

Phone: 410-704-3091
Fax: 410-704-4149
E-mail: math@towson.edu


 

 

Map

Emergencies
410-704-4444

University Police
410-704-2134

Closings & News
410-704-NEWS (6397)

Text Alerts
Sign up now